# SDR AALA20140613007

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 83,968 hours, 39,141 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Splice
- Condition: Burned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BOTH CABIN PRESS CONTROL INOPERATIVE.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  PLACARDED BOTH PRESSURIZATION CONTROLLERS INOPERATIVE IAW MEL.  REPLACED SPLICE S9-5J THAT WAS BURNED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
